Bulletin of the Belgian Mathematical Society - Simon Stevin

Ein neuer Schließungssatz für Berührstrukturen

Armin Herzer and Münevver Özcan

Full-text: Open access

Abstract

We characterize those contact spaces which are isomorphic to some geometry of plane sections of a quadratic set of rank greater than 4 by a new incidence proposition combined with some richness conditions.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 3 (2009), 533-555.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1251832378

Digital Object Identifier
doi:10.36045/bbms/1251832378

Mathematical Reviews number (MathSciNet)
MR2566873

Zentralblatt MATH identifier
1181.51001

Subjects
Primary: 51A20: Configuration theorems 51A45: Incidence structures imbeddable into projective geometries

Keywords
Chain geometries chain spaces contact spaces projective embedding quadratic set

Citation

Özcan, Münevver; Herzer, Armin. Ein neuer Schließungssatz für Berührstrukturen. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 3, 533--555. doi:10.36045/bbms/1251832378. https://projecteuclid.org/euclid.bbms/1251832378


Export citation